# SDR UALA2013032701966

- Difficulty date: March 25, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 88,059 hours, 14,016 cycles
- Engine: Pwa PW4060
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Condition: Warning Light
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT,  LT ENGINE REVERSER LIGHT CAME ON THREE TIMES.  ACCOMPLISHED FIM78-34-00 PG 131,  REPLACED NR 1 ENG THRUST REVERSER ISOLATION DETECTOR RELAY.  OPS CHECKED ALL INDICATION NORMAL.
